Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Have Mirena coil. Irregular bleeding. Abdominal pain, pain in bottom. What is the problem?

Hi i have had the merina coil for 4 years and my doctor checked it 2 months ago. She said it was still in place. The past month i have had bleeding irregular bleeding. Starting off bright red then turning brown. I have had upper abdominal ache the past two days and have starte bleeding again. I also have a pain in my bottom which also goes down my leg now. It just feels as if somethings caught. Do you know what is the problem? Please A x
Asked On : Mon, 25 Mar 2013
Answers:  1 Views:  45
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Thank you for posting your question here, I will try to answer it to the best of my abilities.

Have you considered having a voluntary ultrasound done to check if you have any fibroids? I could be wrong but they are known to cause sever pain and bleeding in women, so I think it is worth pursuing.

I hope this answered your question.
Answered: Sat, 13 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor